The good pants homology and the Ehrenpreis conjecture

Author: 

Kahn, J
Markovic, V

Publication Date: 

1 January 2015

Journal: 

Annals of Mathematics

Last Updated: 

2021-01-10T14:19:07.917+00:00

Issue: 

1

Volume: 

182

DOI: 

10.4007/annals.2015.182.1.1

page: 

1-72

abstract: 

© 2015 Department of Mathematics, Princeton University. We develop the notion of the good pants homology and show that it agrees with the standard homology on closed surfaces. (Good pants are pairs of pants whose cuffs have the length nearly equal to some large num-ber R > 0.) Combined with our previous work on the Surface Subgroup Theorem, this yields a proof of the Ehrenpreis Conjecture.

Symplectic id: 

1109989

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article